Volume 6 Number 9 (Sep. 2011)
Home > Archive > 2011 > Volume 6 Number 9 (Sep. 2011) >
JSW 2011 Vol.6(9): 1755-1762
doi: 10.4304/jsw.6.9.1755-1762

A New Fuzzy Risk Analysis Method based on Generalized Fuzzy Numbers

Xiaoyan Su 1,2,3 , Wen Jiang 4 , Jianling Xu 5 , Peida Xu 3 , Yong Deng 1,3,6

  • 1 Key Laboratory of Digital Agricultural Early-warning Technology, Ministry of Agriculture of China, Beijing, China
  • 2 Hangzhou Key Lab of E-Business and Information Security, Hangzhou Normal University, Zhejiang, China
  • 3 School of Electronics & Information Technology, Shanghai Jiao Tong University, Shanghai, China
  • 4 School of Electronics & Information Technology, Northwestern Polytechnical University, Xi’an, 710072, China
  • 5 Grain Economics Institute Nanjing University of Finance and Economics, Nanjing, China
  • 6 College of computer and information sciences, Southwest University, Chongqing, 400715, China

Abstract

Risk analysis plays an important role in many application systems. The current researches prefer to use fuzzy set theory for risk analysis. In this paper, we present a new fuzzy risk analysis method based on generalized fuzzy numbers. Firstly, we define new arithmetic operations between generalized fuzzy numbers. Then, we propose a new method to measure the degree of similarity between generalized fuzzy numbers. Finally, we apply the new arithmetic operations between generalized fuzzy numbers and proposed similarity measure to develop a new method to deal with fuzzy risk analysis problems. The greatest advantage of the new method is that it has less computational complexity. When dealing with the risk analysis problems, the predominance of new method has been showed: easier and more useful.

Keywords

  • risk analysis
  • generalized fuzzy numbers
jsw0609-16

How to Cite

Copied

Xiaoyan Su, Wen Jiang, Jianling Xu, Peida Xu, and Yong Deng, "A New Fuzzy Risk Analysis Method based on Generalized Fuzzy Numbers," Journal of Software, vol. 6, no. 9, pp. 1755-1762, 2011. https://doi.org/ 10.4304/jsw.6.9.1755-1762

Copyright & License

Copyright © 2011 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Article Metrics in Dimensions

General Information

  • ISSN: 1796-217X (Online)

  • Abbreviated Title: J. Softw.

  • Frequency:  Biannually

  • APC: 500USD

  • DOI: 10.17706/JSW

  • Editor-in-Chief: Prof. Antanas Verikas

  • Executive Editor: Ms. Cecilia Xie

  • Abstracting/ Indexing: DBLP, CNKI, 

  • Google Scholar, ProQuest,
           INSPEC(IET), ULRICH's Periodicals
           Directory, WorldCat, etc

  • E-mail: editor@jsoftware.us

  • Aug 27, 2026 News!

    Vol 21, No 1 has been published with online version

  • Mar 30, 2026 News!

    Vol 20, No 2 has been published with online version   [Click]

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 07, 2025 News!

    JSW had implemented online submission system   [Click]